# SDR 20001031SH008

- Difficulty date: October 10, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N3713N
- Make and model: Beech 58
- Aircraft serial: TH1196
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 9562001085
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,729 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT STABILIZER, FORWARD SPAR ATTACH CHANNEL CRACKED IN LOWER RADIUS.  AREA VERY HARD TO ACCESS WITH MIRROR AND FLASHLIGHT.  FOUND A CRACK IN A BARON IN THE SAME LOCATION PREVIOUSLY.  CRACK IS FOUND WHERE THE MOUNTING CHANNEL PASSES THROUGH THE FUSELAGE.  STABILIZER MUST BE REMOVED TO REPLACE THIS CHANNEL.  SUBMITTER SUGGESTED THIS ARM BE INSPECTED REGULARLY.  (X)
